# SDR MALA954250

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Condition: Bent
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND RUDDER TORQUE TUBE BENT.  REPAIRS COMPLETED BY REPLACING TORQUE TUBE IAW FAC 27-20-20, 27-00-00, AND SRM 51-00-00, PAGE 3.  (X)
